On the large-time asymptotics of the solution of the Cauchy
Doklady Akademii Nauk, Tome 340 (1995) no. 6, pp. 736-738
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_340_6_a2,
author = {V. N. Denisov},
title = {On the large-time asymptotics of the solution of the {Cauchy}},
journal = {Doklady Akademii Nauk},
pages = {736--738},
year = {1995},
volume = {340},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_340_6_a2/}
}
V. N. Denisov. On the large-time asymptotics of the solution of the Cauchy. Doklady Akademii Nauk, Tome 340 (1995) no. 6, pp. 736-738. http://geodesic.mathdoc.fr/item/DAN_1995_340_6_a2/